# SDR CALA2022082902199

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: 113N2603
- Condition: Dented
- Location: L I/B Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MAIN FLAP HAS MULTIPLE DENTS DUE TO HAIL REF SRM 57-53-01-1A-1, NO DELAMINATION NOTED FLAP, MULTIPLE DENTS DUE TO HAIL DAMAGE, NO DELAMINATION NOTED. ITEM LOCKED FOR MAINT FERRY UNLOCKED LP FOR UPDATES
